MathSciNet Relay Station
MathSciNet bibliographic data
MR2879435 93C30 (93D15)
Sun, Zhendong Robust switching of discrete-time switched linear systems. Automatica J. IFAC 48 (2012), no. 1, 239–242.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement